Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to take Olmezest while on Triolmester for asthmatic bronchitis?

I had an MI in 2001, my BP is controlled 130/85 with the medicine Triolmesar 40mg. 3weeks back I had an Asthmatic Bronghetees and I am under antibiotic and steroied inhealer . But now my Cardiogist proscribed Olmezest AM40 for a 10days. This is a BP contrĂ´lling medicine. Should I take both , or remain on the earlier medication.HaSSAN
Tue, 14 Apr 2020
Report Abuse
Pediatrician 's  Response
Hi,

The earlier drug you were taking for BP was a combination of 3 drugs. The newer drug you got (Olmezest AM40) contains only two drugs, may be because BP is better controlled now. All these drugs can be taken together without significant interactions. Inhaled steroids usually has less side effects than oral steroids, but may cause marginal elevation in BP in higher doses. So keep checking BP regularly with your doctor to adjust BP medicine further if needed.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam TK, Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is it safe to take Olmezest while on Triolmester for asthmatic bronchitis?

Hi, The earlier drug you were taking for BP was a combination of 3 drugs. The newer drug you got (Olmezest AM40) contains only two drugs, may be because BP is better controlled now. All these drugs can be taken together without significant interactions. Inhaled steroids usually has less side effects than oral steroids, but may cause marginal elevation in BP in higher doses. So keep checking BP regularly with your doctor to adjust BP medicine further if needed. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam TK, Pediatrician